# SDR CKSA96124

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36169481
- Condition: Cracked
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND CRACKED FITTING FS 702 LEFT HAND CUSP UPPER.  REPLACED FITTING PER SRM 53-2-0 AND SRM 51-1-20D.  TASK NR 83400  CORROSION CARD NR 573L-0551.
